# SDR ABXA20130721487

- Difficulty date: July 21, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T22048
- Condition: Corroded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES ON LOWER STRUT OF NR 8 SLAT OTBD AUX TRACK OTBD STRUT.  R & R LOWER STRUT OF NR 8 SLAT OTBD AUX TRACK OTBD STRUT IAW SRM 51-40-02 AND REA B657-60609, ACFT WAS GROUNDED.
